# SDR AWXA960434

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0589 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT 1 A, B, EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED SPLICE.  OPERATIONS OK.  (X)
